# SDR UIEA2021040700859

- Difficulty date: April 8, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 89,617 hours, 18,650 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 6227999003
- Part serial: 114478
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER RUN UP, UPPER DISPLAY FAILED( REMOVED AND REPLACED UPPER EICAS DISPLAY UNIT N10013 & OPS CHECK DISPLAY UNIT TEST OK AMM 31-41-01 )
